Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 51-71 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Masjed-Jamei M, Salehi Shayegan A H. A Numerical Method For Solving Ricatti Differential Equations. IJMSI. 2017; 12 (2) :51-71
URL: http://ijmsi.ir/article-1-661-en.html

By adding a suitable real function on both sides of the quadratic Riccati differential equation, we propose a weighted type of Adams-Bashforth rules for solving it, in which moments are used instead of the constant coefficients of Adams-Bashforth rules. Numerical results reveal that the proposed method is efficient and can be applied for other nonlinear problems.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb